# SDR SWAA010558

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,745 hours, 50,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME ANGLE CORRODED AT BS 500D, STR 27R.  REMOVED AND REPLACED FRAME ANGLE PER SRM.
